Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Fits, on tegritol, on weaning process. Will weaning cause recurrence?

Hi. I had a few fits over 10 years ago. And been on tegritol (carbapazimen) since. Over the last two years I have gradually weened myself off the tablets. I have been fit free. But am unsure what s best ( I m taking 100mg once or twice a week) is the weekly hit more likely to make me have fits again, rather then coming off them compleatly?
Asked On : Sat, 11 Aug 2012
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
It is best to leave the decision of changing dose and schedule of medications to the doctor who is treating you. Carabamazepine in the dose that you are taking now is not an appropriate one. if you are seizure free for long, you can visit and convey it to your neurologist who will advice you regarding the tapering. There does remain a small chance of getting fits again and so you need to be in regular follow up.
Good luck.
Answered: Tue, 14 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor